# SDR IPXA2022081985411

- Difficulty date: August 17, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 33,374 hours, 21,936 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: False Indication
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

INSPECTION TYPE:N/A**DIVERSION - EMERGENCY DECLARED**IN CRUISE AT FL390, RECEIVED CABIN ALTITUDE WARNING. CABIN SHOWED APPROXIMETLY 11,000'. RAN CHECKLIST AND DESCENDED TO FL210, CABIN ALTITUDE WENT DOWN TO 6000. BEFORE DESCENT CABIN SHOWED 11,500' AND RATE WAS 100-200' PLUS PER MINUTE. ATPERFORMED THE CABIN PRESSURE CONTROLLER BITE FOR CPC1 AND CPC2 IAW FIM 21-30-00-815. ALL LIGHTS COME ON THEN EXTINGUISH LEAVING THE "NO FAULT" LIGHT AS THE ONLY REMAINING LIGHT "ON". PRESSED THE "VERIFY" SWITCH, ALL COMPONENT LIGHTS AND STATUS LIGHTS REMAIN OFF. RESET BOTH CPC1 AND CPC2. PERFORMED
